# SDR SWIA2019120646828

- Difficulty date: October 3, 2019
- Submitted: December 6, 2019
- Operation: Air carrier
- Aircraft: N125SY
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000440
- Aircraft time: 14,889 hours, 8,019 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Out Of Limits
- Location: Frame 16
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT HAND SEAT TRACK BEAM IN (3 EACH) AREAS AT FRAME 16 NUTPLATE CUTOUT, FORWARD EDGE OF SEAT TRACK, AND ON THE SEAT TRACK AFT EDGE OF BEAM BETWEEN FRAMES 20-23 AS MARKED (C-CHECK) RO 10/14/2019  REMOVED AND REPLACED OUT OF LIMITS RH SEAT TRACK AT FR 12-23, REF. SRM 51-40-08.  THIS SDR IS BEING REPORTED AS PART OF THE CORRECTIVE ACTION PLAN FOR VDR REGARDING SDRS OVER DUE.
